# SDR UALA2010102503948

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 57,482 hours, 20,332 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P62 PANEL S10035 EMERGENCY LIGHT TEST SWITCH NOT TURNING ON EMERGENCY LIGHTS.  REPLACED EXTERNAL EMERGENCY LIGHT LAMP, OPS GOOD.
